MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M
Model Number BI70000028120
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.D10: section d information references the main component of the system.Other relevant device(s) are: product id: bi-500-00186, software version #: 3.2 f1908: delay of less than one hour f26: no patient impact h3, h6: the system was serviced in the field.No failures were found.Codes b01, c19, and d14 are applicable.H3, h6: software analysis was performed.No failures were found.Codes b01, c19, and d14 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system used in a sacroiliac and thoracolumbar procedure.It was reported that the imaging system froze twice during the case.Both times the mouse would not move, nothing could be selected on the mobile viewing station (mvs), and they were unable to expose.The site rebooted the system twice in order to use it.No impact on patient outcome.There was less than 1 hour delay in the procedure.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21282861
Report Number3004785967-2025-00086
Device Sequence Number9339790
Product Code OXO
UDI-Device Identifier00643169353428
UDI-Public00643169353428
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70000028120
Device Catalogue NumberBI70000028120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight77 KG